# SDR GUUA12050603

- Difficulty date: December 5, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 22,037 hours, 26,118 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

FLIGHT: 9165, DURING FLIGHT LT ITT INDICATED ABOVE 900 DEGREES SHUTDOWN ENGINE IN FLIGHT ALL OTHER PARAMETERS NORMAL. COMPLETED RESTART ALL OPERATIONS RESUMED NORMAL. MAINTENANCE FERRY.  PERFORMED ITT SYSTEM CHECK,TORQUE CALIBRATION CHECK AND PRECOOLER CHECK REPLACED ENGINE BLEED VALVE PERFORMED POWER ASSURANCE RUNS ALL PARAMETERS WITHIN LIMITS.
